By the same authors

From the same journal

Optimal Monetary Policy Using an Unrestricted VAR

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalJournal of Applied Econometrics
DatePublished - Jun 2012
Issue number4
Volume27
Number of pages29
Pages (from-to)525–553
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations